# SDR TRBA2009091

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,304 hours, 28,753 cycles
- Engine: Pwa PW127
- Engine time: 25,603 hours, 27,255 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

LOST LT ENGINE TORQUE, DECLARED EMERGENCY, LANDED SAFELY WITH NO OTHER CONSEQUENCE.  AWAITING AML PAGE FOR FURTHER DETAILS.
